| Model Number |
000256 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the event is unknown, therefore the manufacturing review could not be conducted.The device has not been returned for evaluation; therefore, the investigation is inconclusive for fracture as no objective evidence has been provided to confirm any alleged deficiency with the filter.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the event indicated that model 000256 feeding device experienced a fracture.This event was reported from a single source.This event involved a patient with no reported injury.The patient was reported as a (b)(6)-year-old female weighing (b)(6) lbs.